LungLoveLink

Linking you to resources and support in the lung cancer community!

I have stage 4 lung cancer and was put on decadron when I started chemo approximately 11 months ago. It worked great in the beginning. Then the side effects started. I had many of the Cushings syndrome symptoms...moon face, 40 pound weight gain, buffalo hump, hair growth, swelling etc. The doctor began weening me off. It has been 6 weeks. I continue to have terrible muscle and joint pain, fatigue, trouble walking, trouble sleeping. It is horrible. I have done a lot of research about steroid withdrawal and these side effects are common. I heard withdrawal can take weeks to months. Many people have described their symptoms, but didn't mention how long it took to get back to 'normal'. PLEASE respond if you have gone through this and how long it took before you felt like "yourself" again. They say it is temporary, but I feel like I am losing hope!

Thanks!
Jen

Views: 65

Comment

You need to be a member of LungLoveLink to add comments!

Join LungLoveLink

Comment by AmyLCA on April 13, 2012 at 9:52am

Hi Jen,

I don't have any direct experience with steroids but I have heard that steroids stink to be on and they are hard to come off as well. Hopefully someone else will be able to offer some of their experience. You might want to re-post this is the Support Forums though. I think people are more likely to see it and respond to it. Just go here and you can post it. 

Amy

© 2014   Created by AmyLCA.

Badges  |  Report an Issue  |  Terms of Service